# SDR AALA20100118AFW02

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,680 hours, 11,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CRACKS AROUND THE LEFT PYLON STRUT TORQUE BOX FORWARD UPPER WEB POWER FEEDER CABLE CUTOUT.  REPAIRED UNDER ENGINEERING AUTHORIZATION B767-54-008424 NR 1267610.
